BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Universal kernels which are continuous on the diagonal

Participants in the publication
C. P. Oliveira (Author)
Jorge Buescu (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Submisson/Request
2018-03-21
Date of Acceptance
2018-10-30
Date of Publication
2018-12-11

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Positivity

Publication Identifiers
ISSN - 1385-1292
eISSN - 1572-9281

Publisher
Springer Science and Business Media LLC

Volume
23
Number
3

Number of pages
13
Starting page
637
Last page
650

Document Identifiers
DOI - https://doi.org/10.1007/s11117-018-0629-7
URL - http://dx.doi.org/10.1007/s11117-018-0629-7

Rankings
Web Of Science Q2 (2018) - 0.833 - Mathematics


Export

APA
C. P. Oliveira, Jorge Buescu, (2018). Universal kernels which are continuous on the diagonal. Positivity, 23, 637-650. ISSN 1385-1292. eISSN 1572-9281. http://dx.doi.org/10.1007/s11117-018-0629-7

IEEE
C. P. Oliveira, Jorge Buescu, "Universal kernels which are continuous on the diagonal" in Positivity, vol. 23, pp. 637-650, 2018. 10.1007/s11117-018-0629-7

BIBTEX
@article{41631, author = {C. P. Oliveira and Jorge Buescu}, title = {Universal kernels which are continuous on the diagonal}, journal = {Positivity}, year = 2018, pages = {637-650}, volume = 23 }